| Catalog Number |
0117180 |
| Medical Device Problem Codes |
Defective Device (2588); Insufficient Device Problem Information (3190); Migration (4003)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Hernia (2240); Injury (2348)
| Date of Event |
12/19/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At this time no conclusions can be made.The patient's attorney alleges that the patient had subsequent surgical intervention and sustained personal injury; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Should additional information be provided a supplemental emdr will be submitted.Not returned.
Event or Problem Description
Attorney alleges that the patient underwent surgery for the implant of unspecified bard/ davol perfix light plug and ventralight st.As reported, the patient is making a claim for an adverse patient outcome against perfix light plug which was implanted on (b)(6) 2012.Attorney alleges that the patient had subsequent surgical intervention due to the hernia mesh device.It is also alleged that the patient sustained personal injury, experienced emotional distress and the device was defective.
Additional Manufacturer Narrative
At this time no conclusions can be made.The patient's attorney alleges that the patient had subsequent surgical intervention and sustained personal injury; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Addendum: h11: this supplemental emdr is submitted to document additional information provided and to correct the date of implant.Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-aug-2011) is considered to be a best estimate.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Attorney alleges that the patient underwent surgery for the implant of unspecified bard/davol perfix light plug and ventralight st.As reported, the patient is making a claim for an adverse patient outcome against perfix light plug which was implanted on (b)(6) 2012.Attorney alleges that the patient had subsequent surgical intervention due to the hernia mesh device.It is also alleged that the patient sustained personal injury, experienced emotional distress and the device was defective.Addendum per additional information provided: (b)(6) 2012 ¿ patient was diagnosed with incarcerated incisional hernia thereby underwent open repair with the implant of perfix plug (device 1).Per op notes, ¿there was a large incarcerated incisional hernia.The perfix plug (device 1) was fashioned and sewn to fascial defect using sutures.¿ (b)(6) 2019 - patient was diagnosed with recurrent incisional hernia, adhesion thereby underwent laparoscopic repair with explant of mesh (device 1) and implant of ventralight st using echo ps (device 2).Per op notes, ¿hernia recurrence with a laterally displaced mesh (device 1) which was dissected out and resected.A ventralight st mesh using echo ps (device 2) was placed against anterior abdominal wall and tacked.¿.